MAUDE Adverse Event Report: NEOTRACT NEOTRACT UROLIFT 2 SYSTEM

NEOTRACT NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, neo tract received information from a literature article published in european urology on (b)(6) 2023 about a 68-year-old patient who underwent a prostatic urethral lift.The procedure was uneventful, and post-procedure in recovery, the patient¿s systolic blood pressure dropped to 70mmhg, which was managed by hydration and leg elevation.His hemoglobin level had also decreased to 11.8 g/dl from a baseline of 14.4 g/dl.He was discharged from the hospital the next day.On postoperative day 6, a ct scan revealed a 238-cm3 hematoma in the left pelvic cavity the pelvic hematoma is drained surgically according to the patient's preferred policy.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
NEOTRACT
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEO TRACT INC
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
nikitha penumetsa
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key18914960
Report Number3015181082-2024-00008
Device Sequence Number6769306
Product Code PEW
UDI-Device Identifier10814932020206
UDI-Public10814932020206
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN922575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale